# SDR ASAA2017031620202

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,119 hours, 11,303 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3250275060
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OVERHEAT ON CLIMB OUT OF 10,000' MSL. RAN QRH, ENGINE IDLE, LIGHT EXTINGUISHED AFTER < 2 MINUTES, LIGHT RE-ILLUMINATED ON LANDING ROLLOUT. SHUT ENGINE DOWN CLEARING RUNWAY. GROUNDED - YES. DIVERSION - 33 MINUTES. CONFIRMED FAULT, NR 1 ENGINE B-LOOP & A-LOOP FAILS TEST ONLY AFTER ENGINE RUN-UP. PATCHED-IN ENGINE/APU FIRE CONTROL MODULE (P8-1), NO HELP. RE-INSTALLED ORIGINAL P8-1 MODULE, REF AMM 26-00-01. ENGINE/APU FIRE/OVHT DETECTION CONTROL MODULE (M279) SHOWED LT CORE FIRE DETECTOR FAULT. GVI CORE FIRE DETECTORS, FOUND RT CORE DETECTOR TERMINAL LUGS CORRODED & CHAFED. RE-TERMINATED TERMINAL LUGS, REF STANDARD WIRE PRACTICE. REMOVED & REPLACED RT CORE (M1760) & LT CORE (M1759) FIRE DETECTOR ASSEMBLY, REF AMM 26-11-01. NR 1 ENGINE FIRE DETECTION GROUND FUNCTIONAL TEST, REF AMM 26-11-00-710-801, & ENGINE RUN-UP 15 MINUTES IDLE, OPS CHECK NORMAL.
